MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,RECL,22",DLA,ELR, 300 LB

Medline Industries, LP MEDLINE; WC,RECL,22",DLA,ELR, 300 LB
Catalog Number MDS808650
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "one of the bars on the wheel came broken.".
 
Additional Manufacturer Narrative
The customer stated that "one of the bars on the wheel came broken" and stated it was received this way.A photo depicting the defect was provided and only a visual review of the defect could be conducted; a physical sample was not provided, and quality control inspection records did not identify any nonconformances that correspond to the defect reported in this complaint.The investigation results were confirmed, and after reviewing the photo, it was discovered that one of the spokes on the left rear wheel is fractured apart from the hub.The product appears to be in new condition; therefore, this issue is due to insufficient packaging, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,RECL,22",DLA,ELR, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50873113
Report Number1417592-2026-49420
Device Sequence Number10661578
Product Code IOR
UDI-Device Identifier00080196303208
UDI-Public00080196303208
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808650
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown